# SDR F3LA2011010600572

- Difficulty date: January 6, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N936FR
- Make and model: Airbus A319-111
- Aircraft serial: 2392
- Aircraft time: 21,354 hours, 10,491 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: D5367150100000
- Part serial: NSN
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE  N0278; MAIN CABIN FLOORBOARD 252NF HAS COMPOSITE DAMAGE DAMAGE 40 SQUARE INCHES. REPAIRED 40 SQUARE OF COMPOSITE DAMAGE, IAW A319 SRM 53-02-00 PARAGRAPH 8J.
